# SDR AU960230

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech M35
- Engine: Cont IO470C
- Propeller: Mcauly 2A36C23
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Condition: Failed
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER SUPPORT FAILED - SPINNER BULKHEAD CRACKED -  THIS IS THE SECOND SIMILAR OCCURRENCE ON THIS AIRCRAFT (LAST TIMEIN AUGUST 1992) - SUSPECT CAUSED COMBINATION OF OUT OF BALANCE PROPELLER AND LOSS OF PRELOAD DUE TO EXCESSIVE HOURS BETWEEN INSPECTIONS
